# SDR C2XA01TY053

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE RIGHT HAND OMEGA BEAM TOP CAP BETWEEN FRAME 18 AND 23.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND OMEGA BEAM TOP CAP IAW EMB-145 SRM-51-40-02 AND EMB-145 CPM-51-21-06.  THE REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
